Alert archive / Kansas / River Flood Warnings in 2015
River Flood Warning 29, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at May 24, 2015, 11:02 AM CDT for Chase County, Kansas. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- May 24, 2015, 11:02 AM CDT (16:02 UTC)
- Expired
- May 26, 2015, 11:00 PM CDT
- In force
- 60 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Chase County, KS
The radar
The Topeka radar (KTWX), 80 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cottonwood River at Cottonwood Falls (CTWK1).
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
973
WGUS43 KICT 241602
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1102 AM CDT SUN MAY 24 2015
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Cottonwood River At Cottonwood Falls affecting Chase County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC017-250602-
/O.NEW.KICT.FL.W.0029.150524T1602Z-150527T0400Z/
/CTWK1.1.ER.150524T1520Z.150525T0000Z.150526T1000Z.NO/
1102 AM CDT SUN MAY 24 2015
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Cottonwood River At Cottonwood Falls.
* From this morning until Tuesday evening.
* At 7:00 AM Sunday the stage was 8.5 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 10.0 feet by this evening. The river will fall
below flood stage by Tuesday morning.
* Impact...At 10.0 feet...Water covers fields and some rural roads
along the river. Low areas along the south bank at the gage site
begin to flood.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Cottonwood Fal 9.0 8.5 Sun 07 AM 9.6 8.9 7.1
&&
LAT...LON 3824 9667 3832 9642 3848 9649 3839 9677
$$5 follow-up statements
275
WGUS83 KICT 241951
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
251 PM CDT SUN MAY 24 2015
...The flood warning continues for the following river in Kansas...
Cottonwood River At Cottonwood Falls affecting Chase County.
Cottonwood River Near Plymouth affecting Chase and Lyon Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC017-250951-
/O.EXT.KICT.FL.W.0029.000000T0000Z-150526T1400Z/
/CTWK1.1.ER.150524T1531Z.150525T0000Z.150525T2000Z.NO/
251 PM CDT SUN MAY 24 2015
The Flood Warning continues for
The Cottonwood River At Cottonwood Falls.
* Until Monday afternoon.
* At 7:00 AM Sunday the stage was 8.5 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage this afternoon and continue
to rise to near 10.2 feet by this evening. The river will fall
below flood stage by Monday afternoon.
* Impact...At 10.0 feet...Water covers fields and some rural roads
along the river. Low areas along the south bank at the gage site
begin to flood.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Cottonwood Fal 9.0 8.5 Sun 7 AM 9.5 8.2 6.2
&&
LAT...LON 3824 9667 3832 9642 3848 9649 3839 9677
$$
KSC017-111-250951-
/O.EXT.KICT.FL.W.0015.000000T0000Z-150526T1200Z/
/PLYK1.1.ER.150524T0825Z.150524T1830Z.150526T0000Z.NO/
251 PM CDT SUN MAY 24 2015
The Flood Warning continues for
The Cottonwood River Near Plymouth.
* Until Monday evening.
* At 2:00 PM Sunday the stage was 33.2 feet and steady.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will fall to below flood stage by
Monday evening.
* Impact...At 34.0 feet...Road A becomes completely inundated near the
river gage site, south of Hwy 50.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Plymouth 32.0 33.2 Sun 2 PM 32.6 30.3 24.3
&&
LAT...LON 3833 9642 3833 9636 3849 9636 3848 9649
$$103
WGUS83 KICT 250116
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
816 PM CDT SUN MAY 24 2015
...The flood warning continues for the following river in Kansas...
Cottonwood River At Cottonwood Falls affecting Chase County.
Cottonwood River Near Plymouth affecting Chase and Lyon Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC017-251516-
/O.EXT.KICT.FL.W.0029.000000T0000Z-150526T0224Z/
/CTWK1.1.ER.150524T1315Z.150524T1700Z.150525T0824Z.NO/
816 PM CDT SUN MAY 24 2015
The Flood Warning continues for
The Cottonwood River At Cottonwood Falls.
* Until Monday morning.
* At 5:25 PM Sunday the stage was 9.8 feet and falling.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Monday morning.
* Impact...At 10.0 feet...Water covers fields and some rural roads
along the river. Low areas along the south bank at the gage site
begin to flood.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Mon Tue Wed
Cottonwood Falls 9.0 9.8 Sun 5 PM 8.3 6.8 5.3
&&
LAT...LON 3824 9667 3832 9642 3848 9649 3839 9677
$$
KSC017-111-251516-
/O.EXT.KICT.FL.W.0015.000000T0000Z-150525T2315Z/
/PLYK1.1.ER.150524T0825Z.150524T1830Z.150525T1115Z.NO/
816 PM CDT SUN MAY 24 2015
The Flood Warning continues for
The Cottonwood River Near Plymouth.
* Until Monday morning.
* At 8:00 PM Sunday the stage was 33.0 feet and falling.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Monday morning.
* Impact...At 34.0 feet...Road A becomes completely inundated near the
river gage site, south of Hwy 50.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Mon Tue Wed
Plymouth 32.0 33.0 Sun 8 PM 29.5 24.1 18.0
&&
LAT...LON 3833 9642 3833 9636 3849 9636 3848 9649
$$471
WGUS83 KICT 250903
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
403 AM CDT MON MAY 25 2015
...The flood warning continues for the following river in Kansas...
Cottonwood River At Cottonwood Falls affecting Chase County.
Cottonwood River Near Plymouth affecting Chase and Lyon Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC017-252303-
/O.EXT.KICT.FL.W.0029.000000T0000Z-150526T0217Z/
/CTWK1.1.ER.150524T1315Z.150524T1700Z.150525T0817Z.NO/
403 AM CDT MON MAY 25 2015
The Flood Warning continues for
The Cottonwood River At Cottonwood Falls.
* Until this evening.
* At 5:25 PM Sunday the stage was 9.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage
early this morning.
* Impact...At 10.0 feet...Water covers fields and some rural roads
along the river. Low areas along the south bank at the gage site
begin to flood.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Cottonwood Fal 9.0 9.8 Sun 05 PM 7.9 6.2 5.4
&&
LAT...LON 3824 9667 3832 9642 3848 9649 3839 9677
$$
KSC017-111-252303-
/O.EXT.KICT.FL.W.0015.000000T0000Z-150526T0000Z/
/PLYK1.1.ER.150524T0825Z.150524T1830Z.150525T1200Z.NO/
403 AM CDT MON MAY 25 2015
The Flood Warning continues for
The Cottonwood River Near Plymouth.
* Until this evening.
* At 3:00 AM Monday the stage was 32.5 feet.
* Flood stage is 32.0 feet.
* Forecast...The river will continue to fall to below flood stage
this morning.
* Impact...At 32.0 feet...Minor flooding can be expected along both
banks. Road A near the gage site becomes flooded...especially south
of the river.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Plymouth 32.0 32.5 Mon 03 AM 26.6 22.6 17.1
&&
LAT...LON 3833 9642 3833 9636 3849 9636 3848 9649
$$771
WGUS83 KICT 251523
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1023 AM CDT MON MAY 25 2015
...The flood warning continues for the following river in Kansas...
Cottonwood River At Cottonwood Falls affecting Chase County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC017-260523-
/O.EXT.KICT.FL.W.0029.000000T0000Z-150526T0600Z/
/CTWK1.1.ER.150524T1315Z.150524T1700Z.150525T1200Z.NO/
1023 AM CDT MON MAY 25 2015
The Flood Warning continues for
The Cottonwood River At Cottonwood Falls.
* Until late tonight.
* At 7:00 AM Monday the stage was 9.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
this morning.
* Impact...At 9.0 feet...Flooding of low-lying areas and crop land can
be expected.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Cottonwood Fal 9.0 9.0 Mon 07 AM 8.4 6.7 5.6
&&
LAT...LON 3824 9667 3832 9642 3848 9649 3839 9677
$$767
WGUS83 KICT 252118
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
418 PM CDT MON MAY 25 2015
...The flood warning is cancelled for the following river in
Kansas...
Cottonwood River At Cottonwood Falls affecting Chase County.
Cottonwood River Near Plymouth affecting Chase and Lyon Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC017-252148-
/O.CAN.KICT.FL.W.0029.000000T0000Z-150526T0600Z/
/CTWK1.1.ER.150524T1315Z.150524T1700Z.150525T1200Z.NO/
418 PM CDT MON MAY 25 2015
The Flood Warning is cancelled for
The Cottonwood River At Cottonwood Falls.
* At 4:00 PM Monday the stage was 8.9 feet and falling.
* Flood stage is 9.0 feet.
* Fell below flood stage this morning.
* Forecast...The river will continue to fall to 8.2 feet by Tuesday
morning.
* Impact...At 9.0 feet...Flooding of low-lying areas and crop land can
be expected.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Cottonwood Fal 9.0 8.9 Mon 4 PM 8.2 6.3 5.4
&&
LAT...LON 3824 9667 3832 9642 3848 9649 3839 9677
$$
KSC017-111-252148-
/O.CAN.KICT.FL.W.0015.000000T0000Z-150526T0426Z/
/PLYK1.1.ER.150524T0825Z.150524T1830Z.150525T1626Z.NO/
418 PM CDT MON MAY 25 2015
The Flood Warning is cancelled for
The Cottonwood River Near Plymouth.
* At 4:00 PM Monday the stage was 31.8 feet and falling.
* Flood stage is 32.0 feet.
* Fell below flood stage at 11:26 AM Monday.
* Forecast...The river will continue to fall to 30.6 feet by Tuesday
morning.
* Impact...At 32.0 feet...Minor flooding can be expected along both
banks. Road A near the gage site becomes flooded especially south
of the river.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Plymouth 32.0 31.8 Mon 4 PM 30.6 26.3 20.9
&&
LAT...LON 3833 9642 3833 9636 3849 9636 3848 9649
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 24, 6:39 AM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, May 24, 6:39 AM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 639 AM CDT SUN MAY 24 2015 ...UPDATED FOR 12Z AVIATION DISCUSSION... .SHORT TERM...(TODAY THROUGH TUESDAY) ISSUED AT 335 AM CDT SUN MAY 24 2015 TODAY-TONIGHT: CHALLENGING FORECAST WITH MOIST AXIS STILL POINTING ACROSS SOUTHEAST KS AND REMNANTS OF HIGH PLAINS CONVECTION LURKING IN WESTERN KS. WILL CONTINUE MOST OF FLASH FLOOD WATCH AND FAIRLY HIGH POPS ACROSS SOUTHEAST KS...ESPECIALLY GIVEN APPROACHING SHORTWAVE/VORTICITY MAXIMUM...AND SMALL POPS FOR SHOWERS POTENTIALLY DEVELOPING AND/OR MOVING IN FROM THE WEST IN THE UPPER DIFFLUENCE. WITH SHORTWAVE PASSAGE AROUND 0000 UTC...EXPECTING PRECIPITATION TO WANE RAPIDLY THIS EVENING. IF SKIES SUBSTANTIALLY CLEAR...WHICH IS NOT COMPLETELY CERTAIN...COULD SEE FOG/DENSE FOG LATE TONIGHT. MON-MON NIGHT: MON CONTINUE TO BE THE MOST CHALLENGING DAY OF THE FORECAST. CONSIDERABLE MOISTURE WILL REMAIN IN PLACE AND MODELS CONTINUE TO SHOW INSTABILITY SOARING DURING THE DAY. WEAK SHEAR/HIGH CAPE ENVIRONMENT WOULD FAVOR LOCALIZED HEAVY RAIN AND MICROBURSTS IF ANY STORMS DEVELOP. BOUNDARY LAYER CIN SUGGEST AREA MAY REMAIN CAPPED...WHICH IS POSSIBLE GIVEN WEAK FORCING DURING THE DAY. FORCING WILL INCREASE DURING THE EVENING AS NEXT SHORTWAVE MOVES THROUGH...WITH POPS INCREASING ACCORDINGLY. TUE: WITH SHORTWAVE LIKELY OUT OF THE AREA BY 1200 UTC...NOT ANTICIPATING ANY PRECIPITATION DURING THE DAY. DID HAVE TO DRIBBLE LOW POPS ALONG NE BORDER FOR CONSISTENCY. -HOWERTON .LONG TERM...(WEDNESDAY THROUGH SATURDAY) ISSUED AT 335 AM CDT SUN MAY 24 2015 NO BIG CHANGES FROM 24 HOURS AGO...WITH UPPER PATTERN STILL FAVORING A RELOADING WESTERN TROUGH WITH RIPPLES EMBEDDED IN THE WEST-SOUTHWEST FLOW ACROSS THE PLAINS. WITH WEAK SURFACE FLOW AND DIFFUSE TO NON-EXISTENT SURFACE BOUNDARY...CONVECTION TIMING/ LOCATION WILL BE TOUGH TO PIN DOWN. INITIALIZATION GRIDS STILL HAVE LOW POPS ALL PERIODS...AND GIVEN UNCERTAINTY IN TIMING RIPPLES...WILL KEEP THEM GOING. TEMPERATURES LIKELY RUNNING A BIT CONSERVATIVE ON MAXES GIVEN OPTIMISTIC PRECIPITATION FORECAST. -HOWERTON && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING) ISSUED AT 639 AM CDT SUN MAY 24 2015 FOR ICT-HUT-SLN-RSL-CNU...CHALLENGING CIG/VSBY FORECAST THIS MORNING...WITH CONDITIONS VARYING FROM MVFR TO LIFR OVER SHORT DISTANCES. ATTEMPTED TO COVER THIS THREAT IN TEMPO GROUPS FOR A FEW HOURS THIS MORNING. THINKING CONDITIONS WILL EVENTUALLY IMPROVE TO MVFR OR EVEN LOW VFR EVERYWHERE BY LATE MORNING. CNU HAS THE BEST POTENTIAL TO SEE AREAS OF LIGHT-MODERATE RAIN THIS MORNING...WITH SCATTERED SHOWERS/THUNDERSTORMS POSSIBLE AREAWIDE BY MIDDAY AS ANOTHER SHORTWAVE APPROACHES FROM THE SOUTHWEST. COVERED THIS THREAT WITH VCSH...ALTHOUGH LATER SHIFTS MAY NEED TO CONSIDER VCTS IF ENOUGH INSTABILITY MATERIALIZES. ADK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 70 57 83 62 / 40 30 20 30 HUTCHINSON 70 57 83 60 / 30 20 20 30 NEWTON 70 57 82 61 / 50 30 20 30 ELDORADO 70 58 81 62 / 70 50 20 30 WINFIELD-KWLD 70 58 82 62 / 60 30 20 30 RUSSELL 71 57 78 57 / 20 20 20 40 GREAT BEND 71 56 79 58 / 20 20 20 30 SALINA 72 57 81 60 / 30 30 20 40 MCPHERSON 71 57 82 60 / 30 30 20 30 COFFEYVILLE 72 60 81 65 / 100 90 30 30 CHANUTE 70 60 80 64 / 100 80 30 40 IOLA 70 60 80 64 / 100 90 30 40 PARSONS-KPPF 71 60 81 64 / 100 90 30 40 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR KSZ053-069- 083-092-093. FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR KSZ070>072-094>096- 098>100. &&
Hazardous weather outlook, May 24, 10:48 AM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1048 AM CDT SUN MAY 24 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-251030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1048 AM CDT SUN MAY 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT FLOODING IS LIKELY TODAY ALONG AND ESPECIALLY EAST OF THE KANSAS TURNPIKE WITH RIVER FLOODING ALSO LIKELY. CHECK THE LATEST FLASH FLOOD WATCH AND FLOOD WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION. STRONG OR SEVERE STORMS ARE NOT EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY RIVER FLOODING WILL PERSIST INTO MIDWEEK. CHECK THE LATEST FLOOD STATEMENTS AND WARNINGS FOR SPECIFICS. SCATTERED STORMS ARE POSSIBLE MONDAY AFTERNOON AND MORE LIKELY MONDAY EVENING. SOME COULD BE SEVERE. THE MAIN THREATS WILL BE QUARTER SIZED HAIL...ISOLATED DAMAGING WINDS AND LOCALIZED FLOODING. THUNDERSTORMS ARE ALSO IN THE FORECAST FOR MOST LOCATIONS FOR TUESDAY NIGHT THROUGH SATURDAY. AT LEAST STRONG STORMS WILL REMAIN POSSIBLE...ALONG WITH LOCALIZED FLOODING THREAT. THOSE WITH OUTDOOR PLANS...ESPECIALLY ALONG CREEKS AND RIVERS... SHOULD CLOSELY MONITOR THE WEATHER. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/ HOWERTON/LAWSON
In the hours before
Local storm report, May 24, 5:24 AM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
524 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 3 NE WINFIELD 37.30N 96.93W
05/24/2015 M3.08 INCH COWLEY KS CO-OP OBSERVER
24-HOUR RAINFALL TOTAL THROUGH 5 AM.
&&
ADKLocal storm report, May 24, 6:38 AM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
638 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 AM HEAVY RAIN 5 WNW CLEARWATER 37.53N 97.58W
05/24/2015 M1.85 INCH SEDGWICK KS TRAINED SPOTTER
24-HOUR TOTAL THROUGH 630 AM.
&&
ADKLocal storm report, May 24, 7:29 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
729 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN ARKANSAS CITY 37.07N 97.04W
05/24/2015 M3.25 INCH COWLEY KS EMERGENCY MNGR
24-HOUR TOTAL THROUGH 7 AM.
&&
ADKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:41 PM CDT | Areal Flood Warning | ICT | Cowley, Sumner | 42 hr |
| May 23, 8:34 PM CDT | River Flood Warning | ICT | Marion | 59 hr |
| May 23, 8:34 PM CDT | River Flood Warning | ICT | Chase | 4 days |
| May 23, 8:34 PM CDT | River Flood Warning | ICT | Chase, Lyon | 4 days |
| May 23, 8:36 PM CDT | Areal Flood Warning | ICT | Chase, Chautauqua, Elk, Greenwood | 6 hr |
| May 23, 9:17 PM CDT | River Flood Warning | ICT | Allen, Neosho | 3 days |
| May 23, 9:17 PM CDT | River Flood Warning | ICT | Neosho | 3 days |
| May 23, 9:17 PM CDT | River Flood Warning | ICT | Labette, Neosho | 5 days |
| May 23, 9:17 PM CDT | River Flood Warning | ICT | Cherokee, Labette | 6 days |
| May 23, 9:40 PM CDT | Areal Flood Warning | ICT | Montgomery, Wilson, Woodson | 7 hr |
| May 23, 10:12 PM CDT | River Flood Warning | ICT | Cowley | 4 days |
| May 23, 10:17 PM CDT | River Flood Warning | ICT | Butler, Cowley | 4 days |
| May 23, 10:20 PM CDT | River Flood Warning | ICT | Butler | 42 hr |
| May 23, 10:23 PM CDT | River Flood Warning | ICT | Wilson | 36 hr |
| May 23, 10:24 PM CDT | River Flood Warning | ICT | Montgomery, Wilson | 58 hr |
| May 23, 10:36 PM CDT | Areal Flood Warning | ICT | Allen, Labette, Neosho | 18 hr |
| May 24, 1:23 AM CDT | Areal Flood Warning | ICT | Chase, Chautauqua, Elk, Greenwood | 12 hr |
| May 24, 2:43 AM CDT | River Flood Warning | ICT | Wilson | 39 hr |
| May 24, 2:43 AM CDT | River Flood Warning | ICT | Montgomery | 3 days |
| May 24, 3:13 AM CDT | River Flood Warning | ICT | Sumner | 28 hr |
| May 24, 4:24 AM CDT | River Flood Warning | ICT | Allen | 42 hr |
| May 24, 5:41 AM CDT | Areal Flood Warning | ICT | Montgomery, Wilson, Woodson | 12 hr |
| May 24, 1:14 PM CDT | Areal Flood Warning | ICT | Chautauqua, Elk | 24 hr |
| May 24, 2:28 PM CDT | River Flood Warning | ICT | Sedgwick | 23 hr |
| May 24, 4:27 PM CDT | Areal Flood Warning | ICT | Allen, Labette, Neosho | 24 hr |
| May 24, 5:02 PM CDT | Areal Flood Warning | ICT | Montgomery, Wilson, Woodson | 24 hr |
Nearby
River Flood Warnings in Kansas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.